How to Get Rid of Dark Spot on Chin?

I have this dark spot on my chin. I have used some over the counter rash medication on it and it would usually dry up and just "peel" off. But the more I use the medication, it no longer seems to work and the spot keeps getting darker. Any ideas as to why it's there and how I can get rid of it?

Doctor Answers 1

Fillers and IPL

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

You do have a true discoloration in addition to a depression. A combination of filler injection and IPL might be the answer to this problem. I would try the filler first followed by the light treatment. Care not to over treat this to avoid hypopigmentation. Best of luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.